Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hypothyroid, palpitations, panic symptoms, normal BP, have weight gain after taking Nexito, clonotril for a long term. Can I reduce nexito dosage and stop clonotril?

Hello doctor, Iam on NEXITO10 ,2tablets daily morning and .5mg clonotril in the night daily.Ihave been taking it for the past 8 months.My wt has increased by 5kgs but i feel better now.Can I reduce nexito to 1 tabletand stop clonotril. My problem was palpitation( one time) and panic symptoms .Had BP 160/100 but now it is normal.Sometimes it is 130/90.My age is42.Iam also a hyothyroid patient on medication .
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
You should not alter the medications dose without consulting the physician who has prescribed you these. Serial blood pressure monitoring is needed before and after doing any dosage changes. Self medication or reduction of doses is harmful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor